Bounded solutions of finite lifetime to differential equations in Banach spaces

Dahmen, Rafael and Glöckner, Helge: Bounded solutions of finite lifetime to differential equations in Banach spaces. Acta scientiarum mathematicarum, (81) 3-4. pp. 457-468. (2015)

[img] Cikk, tanulmány, mű
math_081_numb_003_004_457-468.pdf
Hozzáférés joga: Campus

Download (884kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2015
Volume: 81
Number: 3-4
Page Range: pp. 457-468
ISSN: 0001-6969
Language: angol
Heading title: Analysis
DOI: https://doi.org/10.14232/actasm-014-271-7
Uncontrolled Keywords: Differenciálegyenlet
Additional Information: Bibliogr.: p. 468.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 17. 10:36
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/36473

Actions (login required)

View Item View Item